Information Journal Paper
APA:
CopyKhammar, A. H., arefi, M., & AKBARI, M.G.. (2020). A robust least squares fuzzy regression model based on kernel function. IRANIAN JOURNAL OF FUZZY SYSTEMS, 17(4 ), 105-119. SID. https://sid.ir/paper/380410/en
Vancouver:
CopyKhammar A. H., arefi M., AKBARI M.G.. A robust least squares fuzzy regression model based on kernel function. IRANIAN JOURNAL OF FUZZY SYSTEMS[Internet]. 2020;17(4 ):105-119. Available from: https://sid.ir/paper/380410/en
IEEE:
CopyA. H. Khammar, M. arefi, and M.G. AKBARI, “A robust least squares fuzzy regression model based on kernel function,” IRANIAN JOURNAL OF FUZZY SYSTEMS, vol. 17, no. 4 , pp. 105–119, 2020, [Online]. Available: https://sid.ir/paper/380410/en